MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM262610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/20/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Code 22-per the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to death.
 
Event or Problem Description
Mdt form# (b)(4): on (b)(6) 2020, the patient was implanted with gore® tag® conformable thoracic stent graft with active control system.It was reported the patient expired on (b)(6) 2020.It is unknown if the device was implant or explanted.
 
Additional Manufacturer Narrative
Addition b2; addition g3/g4; addition h1/h2; multiple attempts were made to obtain additional information for this event.As no additional information has been received, this event will be closed with the provided information.

Brand Name
GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10960670
Report Number2017233-2020-01506
Device Sequence Number3211071
Product Code MIH
UDI-Device Identifier00733132646920
UDI-Public00733132646920
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
PO40043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/07/2022
Device Model NumberTGM262610
Device Catalogue NumberTGM262610
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date02/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age56 YR